# SDR MASA2013030152387

- Difficulty date: January 3, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 21,717 hours, 17,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT NOT CHARGING.  REPLACED FLASHLIGHT CHARGER ASSY.
